# SDR RMXA11092007

- Difficulty date: November 9, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N135NP
- Make and model: Urocop EC135T1
- Aircraft serial: 0068
- Aircraft time: 1,860 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 1,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER FELL OVER AND HIT AGAINST THE RT TAILBOOM SHROUD AND CAUSED A 0.5 INCH LONG CRACK IN THE COMPOSITE STRUCTURE.
